# SDR C77A2020020530041

- Difficulty date: November 29, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003705007
- Condition: Dented
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED A DENT ON THE FORWARD FUSELAGE SKIN BETWEEN FR13 & FR14 AND STGR-19L & THE SKIN SEAM. REFER ETD2019-170-156012 FOR THE DENT LOCATION AND MEASUREMENTS. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2019-170-156012 WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH INSPECTIONS OF THE DENT AREA TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING, OR DISCREPANT FASTENERS ARE PRESENT. NDT HFEC INSPECTION IS ALSO REQUIRED TO VERIFY NO CRACKS EXIST. IF THE DENTED AREA IS FOUND DAMAGE FREE, THE DENT IS CONSIDERED PERMANENT ALLOWABLE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2792520
